MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D; Confocal Optical Imaging

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D; Confocal Optical Imaging
Model Number 26606BCA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to our us facility as documented in section d9.It was deemed no problem found, and therefore was returned back to stocks.We no longer can send it to the manufacturing site for investigation.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the tipcam getting shadows instead of a crystal clear 3-d image.No negative impact in state of health reported.

Brand Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
Confocal Optical Imaging
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key24127022
Report Number9610617-2026-00086
Device Sequence Number10395015
Product Code OWN
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26606BCA
Device Catalogue Number26606BCA
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown